# SDR QXEA9700234

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Ballast
- Part number: 561408B212
- Condition: Failed
- Location: Cockpit
- Component: Grimes, A42052
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN COCKPIT.  REPLACED LEFT INSTRUMENT LIGHT BALLAST, OPERATIONAL CHECKS GOOD.
